MAUDE Adverse Event Report: KI MOBILITY, LLC. KI; ROGUE2

KI MOBILITY, LLC. KI; ROGUE2
Model Number ROGUE2
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 06/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After retrospective review of complaints, this report will be filed in abundance of caution because record was not reported.No additional information or communication with the end user after the initial report.Replacement parts were provided.After product returned the frame damage does not look like normal use.This is not a defective part.
 
Event or Problem Description
The end user was going down a hill and lost control and hit a bump and was launched from the chair.The end user had a facial fracture and lost some teeth, some bruising, and abrasions to her hands.Hospitalized for 3 days with monitoring and x-rays due to mouth trauma.

Brand Name
KI
Common Device Name
ROGUE2
Manufacturer (Section D)
KI MOBILITY, LLC.
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
nancy elliott
5201 woodward drive
stevens point, WI 54481
7155441784
MDR Report Key24248835
Report Number3005905321-2026-00001
Device Sequence Number9970806
Product Code IOR
UDI-Device Identifier00850013379323
UDI-Public00850013379323
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberROGUE2
Device Catalogue NumberROGUE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age16 YR
Patient SexFemale
Patient Weight54 KG